# SDR ABXA20120504341

- Difficulty date: May 4, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380244
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON LOWER FWD INBD ANGLE CRACKED AND HAS PULLED THROUGH RIVETS, INBD SIDE OF PYLON AT LOWER FWD CORNER OF HYDRAULIC COMPARTMENTS.  REMOVED AND REPLACED NR 2 INBD PYLON BEAM IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
